# SDR AALA20040293

- Difficulty date: February 27, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - CEILING EMERGENCY LIGHTS FROM ROWS 17-21 INOPERATIVE.  REPLACED BATTERY PACK B5-104 FOR CEILING EMERGENCY LIGHTS FROM ROWS 17-21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
